# SDR SWAA2025010273159

- Difficulty date: December 1, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE TRAILING EDGE LOCATED ORSS460 TO ORSS472 UPPER POSITION AT LT WING 2024-728570<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS460 TO ORSS472 UPPER POSITION AT LT WING IAW B737-800 SRM 51-10-02-0G-0 ; SRM 51-40-02-0G-0 AND DWG DWG 115A3500 SHEET 31 REV A.;[02] CORRECTED STEP 1 REPLACED ANGLE TRAILING EDGE LOCATED ORSS460 TO ORSS472 UPPER POSITION AT LT WING IAW B737-800 SRM 51-10-02-0G-0 ; SRM 51-40-02-0G-0 AND DWG 115A3500 SHEET 31 REV A. SEE INDIVIDUALS SIGN OFF BELOW;[03] REPLACED ANGLE TRAILING EDGE LOCATED ORSS460 TO ORSS472 UPPER POSITION AT LT WING IAW B737-800 SRM 51-10-02-0G-0 ; SRM 51-40-02-0G-0 AND DWG 115A3500 SHEET 31 REV A. SEE INDIVIDUALS SIGN OFF BELOW
